# SDR CALA0101026

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN L-1 DOOR LOWER FORWARD WEB AT LOWER FORWARD STOP FITTING. THE CRACK WAS STOP DRILLED. A DOUBLER AND RADIUS BLOCK REPAIR WAS INSTALLED IAW ECRA 5265-01005 REV D AND ECRA 5210-01461.
